# SDR CALA2015072000588

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 4,798 hours, 1,726 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 0959
- Condition: Unserviceable
- Location: Ac Bay
- Part time: 4,797 hours, 1,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17K, UNCONTROLLED HEAT IN EXCESS OF 100 DEGREES THROUGHOUT CABIN & COCKPIT.  PAXS AFFECTED.  TEMPS STARTING TO RISE IN AUTO, SWITCHED TO MANUAL, NO HELP.  BOTH PACKS ON, SWITCHED OFF RT PACK, STILL NO HELP.  PILOT FOLLOWED CHECK LIST, STILL NO RESPONSE.  ACP FIM 21-61-00-810-849.  REPLACED LT PACK PRIMARY & SECONDARY TEMP CONTROL VLVS.  TEST FLIGHT REPORTED AS GOOD BY FLIGHT CREW.
